# SDR SWAA2021061772369

- Difficulty date: May 12, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727B - BS767 RBL21 WL157. ; / CORRECTIVE ACTION 9 WAS ENTERED IN ERROR CERTIFIED WORK PERFORMED FOR CORRECTIVE ACTION 11;OK TO INSTALL ACB RH FLOOR TO SIDEWALL SUPPORT BS727 TO BS 767.;REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT BS 727B-767 RBL 21; DEEPEST DEPTH AT BS 747; REMOVED 0.015 FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER ID4566A S/N UNKNOWN;VERIFIED INSTALLED- BS 947 BULKHEAD LOWER SUPPORT RBL 21 - LBL 7 PER SRM 51-40-02-0G-0 AND DWG # 149A8117 REV: -.;CARD COMPLETE;DAMAGE EVALUATED FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2;INSTALLED NEW RH FLOOR TO SIDEWALL SUPPORT BS727 TO BS767 IAW SRM51-40-02-0G-0 AND DWG 146A7500;LOCATED AND DRILLED NEW ACB RH FLOOR TO SIDEWALL SUPPORT BS727 TO BS767 IAW SRM 51-40-05-0G-0 SRM 51-40-02-0G-0;LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02; 51-40-05;OK TO INSTALL ACB RH FLOOR TO SIDEWALL SUPPORT BS727 TO BS 767;REMOVED ACB FLOOR TO SIDEWALL SUPPORT BS 727 TO 767 RH PER SRM 51-40-02-0G-0;VERIFIED INSTALLATION OF FLOOR TO SIDEWALL SUPPORT BS 727 - 767 IAW SRM 51-40-02-0G-0 AND DWG 146A7500.
